# SDR QXEA200700596

- Difficulty date: April 10, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,019 hours, 13,928 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: GLS301368
- Condition: Damaged
- Location: Nlg Wow
- Part time: 3,432 hours, 3,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT NR 2444: LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  THREE GREEN, THREE RED, AMBER HANDLE LIGHTS ALL ILLUMINATED WITH GEAR SELECTED UP.  MAINTENANCE REMOVED AND REPLACED NLG WOW2 CENTERING HARNESS IAW 32-21-11-000-401 AND 32-21-400-401, TR NR 32-203.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
